# SDR VNAA2020091111103

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 36,725 hours, 35,790 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 533443
- Part serial: B0813
- Condition: Failed
- Location: Mlg
- Part time: 104 hours, 90 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE (W) MESSAGE AFTER TAKE OFF.  INTERROGATED MDC, FOUND B1-005968.  REMOVED AND REPLACED LANDING GEAR LEVER AND SELECTOR VALVE.  OPS AND LEAK CHECK GOOD.  LANDING GEAR LEVER P/N 53344-3 S/N B0813 TSN 104 CSN 90 TSI 104.  SELECTOR VALVE P/N 53340-7 S/N NGL/1296/03.
